# SDR HALA2009071500299

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,909 hours, 31,223 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - RT HYD QTY LOW RF ON.  EICAS HYD PG SHOWED 124 IN CENTER SYS+ 82 IN. RT SYS,TRANSFERED HYD FLUID FROM CTR TO RT.  IAW MM 29-11-00 CTR SYS 111 RT SYS 104 OPERATED FLT CONTROLS AND PERFORMED LEAK CK, NO LEAKS NOTED AND NO DROP IN HYD QTY OK FOR SERVICE.  RAN RT ENG & OPERATED FLT CONTROLS, MAINTAINED HYD.
